# SDR IPXA2022013078453

- Difficulty date: January 12, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 89,374 hours, 17,440 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AVB751043
- Condition: None
- Location: Banjo Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#2 PYLON BANJO FITTING LWR SUPPORT ANGLE IS CRACK.REMOVED AND REPLACED SUPPORT ANGLE IAW MD11 SRM 51-31-01 (MINOR)
